# SDR 0300899610

- Difficulty date: May 5, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- Aircraft time: 68,292 hours, 68,030 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39613011
- Part serial: 02114
- Condition: Inoperative
- Location: Rt Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

ON DESCENT BUT LEVEL AT FL240 THE CABIN ALTITUDE AND MASTER WARNING LIGHTS ILLUMINATED.  CABIN CLIMBED AT 1500 FPM AND EMERGENCY DESCENT WAS INITIATED.  CABIN MASKS DEPLOYED DURING THE RAPID DESCENT TO 11,000 FEET YET CABIN ALTITUDE NEVER INDICATED OVER 12,000 FEET.  CREW REGAINED CONTROL OF CABIN PRESSURE AND WARNING INDICATIONS EXTINGUISHED.  LANDING AT VPS WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NR 2 PACK FLOW CONTROL VALVE BAD AND RIGHT HEAT EXCHANGER SEAL LEAKING.  REPLACED BOTH AND CLEARED ALL FAULTS ON THE PRESSURE CONTROLLERS AND BITE CHECKED THEM AGAIN.
